| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had received unexpected restart and a cold reset was performed alarm.The customer¿s blood glucose was unknown.Customer reported that they were able to clear the alarm.Customer also reported that the insulin pump did require rewind.Customer was able to complete rewind.Customer stated that the calling back after completing insulin pump error alarm troubleshooting and receiving another unexpected restart and a cold reset was performed insulin pump error alarm after a battery change.Troubleshooting was performed for insulin pump error.Customer was advised to monitor the insulin pump and that patient may continue to wear the insulin pump until replacement arrives.The insulin pump will be returned for analysis.